advertisement
Question
Posted by: Amanda | 2011/11/23

yasmin pill &  Evox or USN products

Good day

I have recently started taking yasmin and would like to know if I can take weightloss products while on it? Will it cancel out the pill?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Amanda
As I have mentioned to a number of other Readers lately, any slimming or sports product that causes constant loose stools or diarrhoea, can interfere with the absorption of contraceptive pills and possibly lead to pregnancy. I would advise you to discuss this matter with the medical dr who has prescribed your contraceptive before you take any other types of medications, including over-the-counter or herbal ones. Check with your pharmacist if the slimming products contain any laxatives that can cause diarrhoea.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Raeesa | 2014/04/01

Good Day I trust you are well and having a great day. I would like to be advised with the following below. I would like to Start a evox weight loss diet plan with supplements consisting of a shake and vitamins by the brand. My only concern I have researched and happy with the product, im thinking of doing either a 3 or 6 month course and stopping. My only concern and query will I regain all my fat or more than normal again? And will I become sterile using this product? Kindly be honest with me, I thank you for all your help, time and guidance. It is much appreciated. Many thanks, have a lovely day further and God Bless. Kindest Regards Raeesa.

Reply to Raeesa
Posted by: DietDoc | 2011/11/23

Dear Amanda
As I have mentioned to a number of other Readers lately, any slimming or sports product that causes constant loose stools or diarrhoea, can interfere with the absorption of contraceptive pills and possibly lead to pregnancy. I would advise you to discuss this matter with the medical dr who has prescribed your contraceptive before you take any other types of medications, including over-the-counter or herbal ones. Check with your pharmacist if the slimming products contain any laxatives that can cause diarrhoea.
Take care
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement